| Catalog Number |
UPPL6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fistula (1862); Pain (1994); Obstruction/Occlusion (2422)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.
Event or Problem Description
It was reported by an attorney that the patient underwent left inguinal hernia repair on (b)(6) 2014 and mesh was implanted.It was reported that following the procedure the patient experienced chronic pain, left inguinal hernia, urinary obstruction and fistula.No additional information was provided.